# SDR 2008UALA01521

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK LOWER RIB CRACKED WS 135.5 APPROX 12" FWD OF AFT SPAR.  MAJOR REPAIR ACCOMPLISHED BY REMOVING DAMAGE AND VERIFYING DAMAGE REMOVAL WITH HFEC. REPAIRED RIB.
